# SDR UIEA2022032400234

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,140 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MD SUBSTITUTE TRACK CORROSION AT STA 720 LBL 75.92( ACCOMPLISHED THE REPAIR IAW SRM 53-00-52-2R-13 REPAIR 13 REV 94, DWG# 65B38250 SH 17 REV A & SH 9 REV B. COND CHK NML AND JOB COMPLETED. )
